MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-016-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a holmium laser lithotripsy, the fiber fractured after five minutes of use.The fractured fiber was removed, and the fiber tip remained attached.The procedure was completed with another fiber without patient complications.
 
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed and the reported allegation in this complaint has not been confirmed.The fiber was received in one piece without defects.The fiber measured 251 cm with no signs of breaks.Microscope analysis found that the fiber tip and connector were in good condition.The aim beam was bright and round.Product analysis was unable to identify any damage or malfunction related to the initially reported event.Based on all the available information objective evidence from the product analysis being unable to confirm the reported complaint, this investigation is being assigned a conclusion code of no problem detected.Therefore, the manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the initially reported fiber break.
 
Event or Problem Description
It was reported that during a holmium laser lithotripsy, the fiber fractured after five minutes of use.The fractured fiber was removed and the fiber tip remained attached.The procedure was completed with another fiber without patient complications.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LIGHTGUIDEOPTICS INTERNATIONAL LTD
celtniecibas str 8
livani LV-53 16
LG   LV-5316
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23064981
Report Number2124215-2025-60419
Device Sequence Number15873361
Product Code GEX
UDI-Device Identifier17290109147045
UDI-Public(01)17290109147045(17)290805(10)24102166
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-016-01
Device Catalogue Number0644-016-01
Device Lot Number0024102166
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight66 KG